Alert archive / Washington / River Flood Warnings in 2020
River Flood Warning 8, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at May 31, 2020, 8:59 PM PDT for Ferry County, Washington. It took effect at May 31, 2020, 10:44 PM PDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2020, 8:59 PM PDT (03:59 UTC)
- In effect from
- May 31, 2020, 10:44 PM PDT
- Expired
- Jun 2, 2020, 9:48 AM PDT
- In force
- 35 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ferry County, WA
The radar
The Spokane radar (KOTX), 153 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kettle River near Ferry (FRYW1). The gauge peaked at 19.93 ft at Jun 1, 2020, 7:00 PM PDT.
- Action stage
- 17.5 ft
- Minor stage
- 18.5 ft
- Moderate stage
- 19.5 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12401500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
607 WGUS46 KOTX 010359 FLWOTX BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Spokane WA 859 PM PDT Sun May 31 2020 ...The National Weather Service in Spokane WA has issued a Flood Warning for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. For the Kettle RIVER...including Ferry above Curlew, Priest Rapids Dam...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/Spokane The next statement will be issued Monday. && WAC019-012000- /O.NEW.KOTX.FL.W.0008.200601T0544Z-200602T1505Z/ /FRYW1.1.ER.200601T0544Z.200601T1800Z.200602T0304Z.NO/ 859 PM PDT Sun May 31 2020 The National Weather Service in Spokane has issued a * Flood Warning for the Kettle River near Ferry above Curlew. * Until Tuesday morning. * At 8:15 PM PDT Sunday the stage was 18.3 feet. * Flood stage is 18.5 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 18.6 feet late tomorrow morning. It will then fall below flood stage tomorrow evening. * Impact...At 18.5 feet, Flooding begins on Customs Road near mile post 6. * Flood History...This crest compares to a previous crest of 18.7 feet on 05/20/2008. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ RP
7 follow-up statements
895 WGUS86 KOTX 010413 FLSOTX Flood Statement National Weather Service Spokane WA 913 PM PDT Sun May 31 2020 ...The Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. Kettle River near Ferry above Curlew affecting Ferry County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast and minor flooding is forecast for the Kettle River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov/Spokane The next statement will be issued Monday. && WAC047-012000- /O.EXT.KOTX.FL.W.0007.200601T0800Z-200604T1957Z/ /TONW1.1.ER.200601T0800Z.200602T1200Z.200604T0757Z.NO/ 913 PM PDT Sun May 31 2020 ...The Flood Warning is now in effect until early Thursday afternoon... The Flood Warning continues for the Okanogan River near Tonasket. * From late tonight to Thursday afternoon. * At 8:15 PM PDT Sunday the stage was 14.7 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 16.1 feet early Tuesday morning. It will then fall below flood stage early Thursday morning. * Impact...At 16.0 feet, Pasture land between Rodeo Track Road and Benton Street, on the east side of the river near Omak, will begin to flood. * Flood History...This crest compares to a previous crest of 16.0 feet on 06/06/1959. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ WAC019-012000- /O.CON.KOTX.FL.W.0008.200601T0544Z-200602T1505Z/ /FRYW1.1.ER.200601T0544Z.200601T1800Z.200602T0304Z.NO/ 913 PM PDT Sun May 31 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Tuesday morning. * At 8:15 PM PDT Sunday the stage was 18.3 feet. * Flood stage is 18.5 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 18.6 feet late tomorrow morning. It will then fall below flood stage tomorrow evening. * Impact...At 18.5 feet, Flooding begins on Customs Road near mile post 6. * Flood History...This crest compares to a previous crest of 18.7 feet on 05/20/2008. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ RP
173 WGUS46 KOTX 011824 FLWOTX BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Spokane WA 1124 AM PDT Mon Jun 1 2020 ...Forecast flooding changed from Minor to Moderate severity and increased in duration for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. For the COLUMBIA RIVER...including Ferry above Curlew...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Motorists should not attempt to drive around barricades or drive cars through flooded areas. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this evening. && WAC019-020630- /O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0201Z/ /FRYW1.2.ER.200601T0600Z.200602T0600Z.200604T1401Z.NR/ 1124 AM PDT Mon Jun 1 2020 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until Thursday evening... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Thursday evening. * At 10:15 AM PDT Monday the stage was 19.3 feet. * Flood stage is 18.5 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 10:15 AM PDT Monday was 19.3 feet. * Forecast...The river is expected to rise to a crest of 19.6 feet late this evening. It will then fall below flood stage Thursday morning. * Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be inundated. Flooding of yards and outbuildings along the river from the Canadian border through Curlew on both sides of the river. Some driveways on Kettle River Road will be flooded. Water will be over Customs Road near Riverview Lane. * Flood History...This crest compares to a previous crest of 20.2 feet on 05/22/2006. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ RF
633 WGUS86 KOTX 011855 FLSOTX Flood Statement National Weather Service Spokane WA 1155 AM PDT Mon Jun 1 2020 ...The Flood Warning continues for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. Okanogan River near Tonasket affecting Okanogan County. For the Kettle River...including Ferry above Curlew...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued this evening. && WAC019-020700- /O.EXT.KOTX.FL.W.0008.000000T0000Z-200604T1800Z/ /FRYW1.2.ER.200601T0600Z.200602T0600Z.200604T1401Z.NR/ 1155 AM PDT Mon Jun 1 2020 ...The Flood Warning is now in effect until late Thursday morning... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Thursday morning. * At 11:15 AM PDT Monday the stage was 19.3 feet. * Flood stage is 18.5 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 11:15 AM PDT Monday was 19.3 feet. * Forecast...The river is expected to rise to a crest of 19.6 feet late this evening. It will then fall below flood stage Thursday morning. * Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be inundated. Flooding of yards and outbuildings along the river from the Canadian border through Curlew on both sides of the river. Some driveways on Kettle River Road will be flooded. Water will be over Customs Road near Riverview Lane. * Flood History...This crest compares to a previous crest of 20.2 feet on 05/22/2006. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ WAC047-020700- /O.EXT.KOTX.FL.W.0007.000000T0000Z-200604T1200Z/ /TONW1.1.ER.200601T0800Z.200602T1200Z.200604T0757Z.NO/ 1155 AM PDT Mon Jun 1 2020 ...The Flood Warning is now in effect until early Thursday morning... The Flood Warning continues for the Okanogan River near Tonasket. * Until late Wednesday night. * At 8:15 PM PDT Sunday the stage was 14.7 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early this morning to a crest of 16.1 feet late tonight. It will then fall below flood stage early Thursday morning. * Impact...At 16.0 feet, Pasture land between Rodeo Track Road and Benton Street, on the east side of the river near Omak, will begin to flood. * Flood History...This crest compares to a previous crest of 16.0 feet on 06/06/1959. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ RF
863 WGUS86 KOTX 012307 FLSOTX Flood Statement National Weather Service Spokane WA 407 PM PDT Mon Jun 1 2020 ...The Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. Kettle River near Ferry above Curlew affecting Ferry County. For the Kettle River...including Ferry above Curlew...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued overnight. && WAC047-021115- /O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T0400Z/ /TONW1.1.ER.200601T0800Z.200602T0600Z.200603T0249Z.NO/ 407 PM PDT Mon Jun 1 2020 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Okanogan River near Tonasket. * Until Tuesday evening. * At 3:15 PM PDT Monday the stage was 15.7 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 3:15 PM PDT Monday was 15.7 feet. * Forecast...The river is expected to rise to a crest of 15.7 feet late this evening. It will then fall below flood stage tomorrow evening. * Impact...At 16.0 feet, Pasture land between Rodeo Track Road and Benton Street, on the east side of the river near Omak, will begin to flood. * Flood History...This crest compares to a previous crest of 15.7 feet on 04/25/2016. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ WAC019-021115- /O.CON.KOTX.FL.W.0008.000000T0000Z-200604T1800Z/ /FRYW1.2.ER.200601T0600Z.200602T0000Z.200604T1520Z.NR/ 407 PM PDT Mon Jun 1 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Thursday morning. * At 3:15 PM PDT Monday the stage was 19.9 feet. * Flood stage is 18.5 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 3:15 PM PDT Monday was 19.9 feet. * Forecast...The river is expected to rise to a crest of 19.9 feet late this afternoon. It will then fall below flood stage Thursday morning. * Impact...At 20.8 feet, Water will be covering part of Highway 21 near the intersection with Little Goosmus Creek Road. * Flood History...This crest compares to a previous crest of 20.2 feet on 05/22/2006. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ RF
652 WGUS86 KOTX 020525 FLSOTX Flood Statement National Weather Service Spokane WA 1025 PM PDT Mon Jun 1 2020 ...The Flood Warning is extended for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. Okanogan River near Tonasket affecting Okanogan County. .Dry weather and seasonal temperatures will allow these rivers to crest overnight into Tuesday morning and slowly begin to recede over the next few days. For the Kettle River...including Ferry above Curlew...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued Tuesday morning. && WAC019-021900- /O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0320Z/ /FRYW1.2.RS.200601T0600Z.200602T0200Z.200604T1520Z.NR/ 1025 PM PDT Mon Jun 1 2020 ...The Flood Warning is now in effect until Thursday evening... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Thursday evening. * At 9:15 PM PDT Monday the stage was 19.9 feet. * Flood stage is 18.5 feet. * Moderate flooding is occurring and moderate flooding is forecast. This approaches the flood of record. * Recent Activity...The maximum river stage in the 24 hours ending at 9:15 PM PDT Monday was 20.0 feet. * Forecast...The river is expected to fall below flood stage Thursday morning and continue falling to 18.0 feet Monday afternoon. * Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be inundated. Flooding of yards and outbuildings along the river from the Canadian border through Curlew on both sides of the river. Some driveways on Kettle River Road will be flooded. Water will be over Customs Road near Riverview Lane. * Flood History...This crest compares to a previous crest of 20.2 feet on 05/22/2006. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ WAC047-021900- /O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T1500Z/ /TONW1.1.RS.200601T0800Z.200602T0415Z.200603T0300Z.NO/ 1025 PM PDT Mon Jun 1 2020 ...The Flood Warning is now in effect until Wednesday morning... The Flood Warning continues for the Okanogan River near Tonasket. * Until Wednesday morning. * At 9:15 PM PDT Monday the stage was 15.8 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 9:15 PM PDT Monday was 15.8 feet. * Forecast...The river is expected to fall below flood stage tomorrow evening and continue falling to 12.2 feet Monday afternoon. * Impact...At 16.0 feet, Pasture land between Rodeo Track Road and Benton Street, on the east side of the river near Omak, will begin to flood. * Flood History...This crest compares to a previous crest of 15.8 feet on 05/28/1942. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ SB
832 WGUS86 KOTX 020837 FLSOTX Flood Statement National Weather Service Spokane WA 137 AM PDT Tue Jun 2 2020 ...The Flood Warning continues for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. ...The Flood Warning is extended for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the Kettle River...including Ferry above Curlew...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 400 PM PDT. && WAC019-022300- /O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0104Z/ /FRYW1.1.RS.200601T0600Z.200602T0200Z.200604T1304Z.NR/ 137 AM PDT Tue Jun 2 2020 ...The Flood Warning is now in effect until Thursday evening... The Flood Warning continues for the Kettle River near Ferry above Curlew. * Until Thursday evening. * At 1:15 AM PDT Tuesday the stage was 19.4 feet. * Flood stage is 18.5 feet. * Minor flooding is occurring and minor flooding is forecast. This approaches the flood of record. * Recent Activity...The maximum river stage in the 24 hours ending at 1:15 AM PDT Tuesday was 20.0 feet. * Forecast...The river is expected to fall below flood stage Thursday morning and continue falling to 17.9 feet late Monday evening. * Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be inundated. Flooding of yards and outbuildings along the river from the Canadian border through Curlew on both sides of the river. Some driveways on Kettle River Road will be flooded. Water will be over Customs Road near Riverview Lane. * Flood History...This crest compares to a previous crest of 18.7 feet on 05/20/2008. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ WAC047-022300- /O.EXT.KOTX.FL.W.0007.000000T0000Z-200604T0439Z/ /TONW1.1.RS.200601T0800Z.200602T0745Z.200603T1639Z.NO/ 137 AM PDT Tue Jun 2 2020 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Okanogan River near Tonasket. * Until Wednesday evening. * At 1:15 AM PDT Tuesday the stage was 15.8 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 1:15 AM PDT Tuesday was 15.8 feet. * Forecast...The river is expected to rise to a crest of 15.8 feet early this morning. It will then fall below flood stage late tomorrow morning. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. * Flood History...This crest compares to a previous crest of 15.8 feet on 05/28/1942. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ FX
465 WGUS86 KOTX 021648 FLSOTX Flood Statement National Weather Service Spokane WA 948 AM PDT Tue Jun 2 2020 ...The Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. ...The Flood Warning is cancelled for the following rivers in Washington... Kettle River near Ferry above Curlew affecting Ferry County. WAC019-021800- /O.CAN.KOTX.FL.W.0008.000000T0000Z-200605T0104Z/ /FRYW1.1.RS.200601T0600Z.200602T0200Z.200604T1304Z.NR/ 948 AM PDT Tue Jun 2 2020 ...The Flood Warning for the Kettle River near Ferry above Curlew has been cancelled... The Flood Warning is cancelled for the Kettle River near Ferry above Curlew. * At 9:15 AM PDT Tuesday the stage was 18.0 feet. * Flood stage is 18.5 feet. * Forecast...The river is expected to fall and remain below flood stage for the rest of the week. && LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880 $$ WAC047-030500- /O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T2300Z/ /TONW1.1.ER.200601T0800Z.200602T0745Z.200603T1716Z.NO/ 948 AM PDT Tue Jun 2 2020 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Okanogan River near Tonasket. * Until Wednesday afternoon. * At 9:15 AM PDT Tuesday the stage was 15.7 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and expected to continue. * Recent Activity...The maximum river stage in the 24 hours ending at 9:15 AM PDT Tuesday was 15.8 feet. * Forecast...The river has peaked and is expected to fall below flood stage by midday tomorrow. It is forecast to remain below flood stage for the rest of the week. * Impact...At 16.0 feet, Pasture land between Rodeo Track Road and Benton Street, on the east side of the river near Omak, will begin to flood. * Flood History...This crest compares to a previous crest of 15.8 feet on 05/28/1942. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ RF
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 31, 8:27 PM PDT, 32 minutes earlier.
Area forecast discussion, May 31, 8:27 PM PDT, 32 minutes before
Area Forecast Discussion National Weather Service Spokane WA 827 PM PDT Sun May 31 2020 .SYNOPSIS... A weak feature will bring a renewed threat of showers on Monday over southeast Washington into the southern and central Panhandle. Temperatures will be significantly cooler for the next couple days with highs only in the 60s to lower 70s. Temperatures will rebound into the 70s for the rest of the week. There will be another chance of thunderstorms by next weekend. && .DISCUSSION... Minor early evening update to trim down pops as radar shows most, if not all, showers have moved out of the area. Cloud cover is a bit more complicated as it erodes a bit over the northeast mountains but is also invading the sky from the southwest. /Pelatti && .AVIATION... 00Z TAFS: Drier air is working into the region and will continue to erode the cloud deck around GEG-SFF-COE through 02z. Clear skies and decreasing winds will allow some fog to form in the sheltered valleys of NE WA and N ID but not at the terminals. A shortwave swings into the region Monday bringing increasing clouds and few hours of -RA to KLWS-KPUW. There is a chance KPUW experiences MVFR cigs but confidence is low. Ceilings of 5-6k ft AGL carry higher confidence in these areas. /sb && .PRELIMINARY POINT TEMPS/POPS... Spokane 45 67 44 72 48 73 / 0 20 0 0 0 0 Coeur d'Alene 45 68 45 71 48 71 / 0 30 0 0 0 0 Pullman 44 59 43 70 48 71 / 0 40 0 0 0 0 Lewiston 51 65 48 78 54 77 / 0 50 0 0 0 0 Colville 43 72 43 75 46 76 / 0 10 0 0 10 0 Sandpoint 45 69 46 71 49 71 / 0 10 0 0 10 10 Kellogg 46 61 45 70 50 68 / 0 40 10 0 0 0 Moses Lake 47 77 46 81 49 81 / 0 0 0 0 0 0 Wenatchee 49 74 48 79 51 78 / 0 0 0 0 0 0 Omak 46 74 46 76 48 76 / 0 0 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, May 31, 1:17 PM PDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 117 PM PDT Sun May 31 2020 IDZ001>004-026-027-WAZ031>038-041>044-012030- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area- Northeast Mountains-Okanogan Highlands-Wenatchee Area- East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau- 117 PM PDT Sun May 31 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, May 31, 3:29 PM PDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
329 PM PDT SUN MAY 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLOOD MOSCOW 46.73N 117.00W
05/31/2020 LATAH ID DEPT OF HIGHWAYS
TORRENTIAL RAIN WITH 0.50 INCHES TO AROUND
AND INCH FELL IN A 30-60 MINUTE SPAN OVER
MOSCOW. RAIN RATES OVERWHELMED THE STORM
WATER SYSTEM RESULTING IN MINOR FLOODING OF
MULTIPLE BUSINESSES, THE FIRE STATION AND
HOSPITAL. HEAVY RAIN FELL MOSTLY BETWEEN THE
HOURS OF 3:30-4:00 AM PDT.
&&
SVHNearby
River Flood Warnings in Washington, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.